# SDR YENA2024060400813

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 38,769 hours, 25,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SEAT TRACK BTW FR84/85 AND Y=300 RH APPROX AT FLOOR STRUCTURE (W2); REF: TOMX W/O 2572 N/R -00206. REPAIRED PER ETI-190-24-138 RIV ORIGINAL (CONSIDERED AS A MAJOR REPAIR)
